# SDR AU970377

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Blocked
- Location: Fuel Inject No 2
- Component: Lyc
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 FUEL INJECTOR NOZZLE PARTIALLY BLOCKED BY UNKNOWN FOREIGN MATTER
